# SDR ASOA201702221253

- Difficulty date: February 22, 2017
- Submitted: February 25, 2017
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 38,308 hours, 28,332 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R318035S
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD FORMER CORRODED AROUND PULL IN LEVER AND BOTH ROLL LATCHES. REMOVED AND REPLACED FWD FORMER ON PAX DOOR IAW SRM REV 32 DATED JULY 25, 2016 TASK 51-77-00-001-001-A01.
